MathSciNet Relay Station
MathSciNet bibliographic data
MR1503389 Contributed Item
Einstein, A.; Infeld, L.; Hoffmann, B. The gravitational equations and the problem of motion. Ann. of Math. (2) 39 (1938), no. 1, 65–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement